Results 1 to 4 of 4
Xanax,please help!!! Breaking down
  1. #1
    Feriouse is offline New Member
    Join Date
    Sep 2014
    Posts
    2

    Unhappy Xanax,please help!!! Breaking down

    Hello everyone, this forum has helped a lot with information on the drug and withdrawals and etc.. I never was prescribed to xanax im 20 years old about to be 21 in 2 months and 4-5 days ago got into a huge argument and took a huge dose of xanax (do not remember but more than 3-4mg of a lot of 0.25 rx i was taking them like skittles)anyway before that I was quitting marijuana and was going through some withdrawals from that(Yes there is withdrawals) and anyway I was clean from bud but then starting taking xanax from 1.5-1.75mg to 2mg and then to snorting and what not and lastly the day I took a lot and dont remember how many I took and saw there was 2 0.25mg on my desk which I did not remember putting there and took that when I woke up and that was my last dose I took, Then later that night or the day after around 5-6am I slept (still had insomnia from stopping bud plus always had insomnia) I woke up a hour and half later around 7:30am and just didnt feel good stressed out and went and threw up, I thought I was sick and didnt feel good and was in bed until the night and I just didnt feel good so I went to the ER and they checked my blood and temperature, gave me 3 bags of iv and a nausea medication through the iv and they said my blood work checked out okay and it was simply a virus that would pass within 24-48 hours, after 4 hours they sent me home and I didn't think of it even being a xanax withdrawal or anything until now 4 days later still feeling sick, slept throughout the whole day stuck in bed, now I know why abusing drugs is horrible just from withdrawals and just want to be clean but I read that If i cold turkey xanax I can have a seizure and thats the last thing I want, my mind is flying all over the place just panicking sometimes and sometimes feeling happy around nights, but most of the time mornings feeling horrible barely eating 1 piece of toast a day, vivid dreams are killing me most of the time they feel so realistic i wake up sometimes tripping out, I dont want to taper because im already 4 days without it but its killing me and idk what to do, I have been taking tylenol Pm and advil PM at nights, drinking a lot of water and gatorade, and having every possible symptom from the withdrawals... Feeling hopeless and just came to my moms house tonight and just started feeling so emotional for no reason I started to tear up and cry for no reason... Dont know if I should go back to the ER and tell them Im going through xanax withdrawals or what to do, just need some hope and help and been praying a lot... Thank You guys and sorry for the long post Im feeling so a lone and hopeless

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    How long were you taking the xanax? How many days have you been off of the xanax?

    Xanax w/d will cause all those symptoms: insomnia, stomach problems (from gabba receptors in your digestive tract), panic, anxiety, being emotional, heightened senses. Try to do some meditation and get some exercise. That helps: moving around.

    I can not advise you what to do, I am not a doctor, but xanax is dangerous stuff to play with. If you feel like you need to, go to a doctor.

    Peace,

    Iloerose

  3. #3
    Feriouse is offline New Member
    Join Date
    Sep 2014
    Posts
    2

    Default

    I was taking it for maybe a week and a half everyday, and did take it before that but had stopped for a while and started taking it again, its day 5 i woke up and feel much better than the rest of the days although slept pretty >>>>ty and the dreams were so
    Vivid still :/

  4. #4
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Your senses all wake up during xanax w/d. The sleep is a hard issue. You could try a GABA supplement, but it seems that you are through the worst of it, although the w/d can come in waves (usual with long term users). You are going to have to ride this out. Try to remain calm and realize that this is just part of getting over the xanax. Your sleep aids will help some, but lack of sleep IS a very bothersome symptom. Just stay strong and know that this will pass. And whatever you do, Xanax is dangerous: STAY AWAY. Opiate w/d is child's play compared to benzodiazepine w/d. You pushed yourself right into the fire, using xanax to cope with everyday life. There is no way to take this drug safely in any respect, I don't even care if it is prescribed, that is my feeling concerning xanax. Please learn you lesson now. Stay healthy, learn to meditate, exercise. Whatever you do, stay away from the benzos and any other type of pill you think you "need" to get over life's everyday moments.

    Peace,

    Iloerose

Similar Threads

  1. Hit my Breaking Point Support Needed
    By lmarie555 in forum Need to Talk?
    Replies: 14
    Last Post: 09-17-2017, 04:05 PM
  2. Pfizer Xanax ->>- Generic Alprazolam Xanax
    By JOHNNY LATS in forum Benzodiazepine Withdrawal
    Replies: 33
    Last Post: 02-05-2017, 11:42 AM
  3. Suboxone, How Long After "Breaking Through Barrier" Should Take Next Dose?
    By streetvan1997 in forum Prescription Drug Addiction
    Replies: 4
    Last Post: 07-08-2013, 10:26 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22